:: Volume 7, Issue 2 (3-2021) ::
JNSEE 2021, 7(2): 88-107 Back to browse issues page
Improvements on the Problem of Optimal Fuzzy H_infinity Tracking Control Design for T-S Fuzzy Systems
Said H. Esfahani , Hossein Akbari Ashiani
Shahr-e-Kord University , said_hoghoughi@yahoo.com
Abstract:   (1162 Views)
This paper is concerned with the problem of improvement of fuzzy H_infinity tracking controller for nonlinear systems modeled by T-S fuzzy scheme. The fuzzy tracking controller not only stabilizes the closed-loop system, but also results in the H_infinity tracking error norm to all the bounded external signals to be less than some given value. A new tracking control law is proposed for each linear local subsystem of T-S fuzzy model. A Linear Matrix Inequalities (LMIs) approach is proposed to find all the parameters of the control laws. The proposed approach results in a noticeable improved tracking performance with respect to the existing approaches. An investigation of the tracking performance of the proposed approach on the inverted pendulum system, in comparison with the other approaches, shows the improvement. 
Keywords: T-S fuzzy systems, H_infinity tracking control, Optimal control, Linear matrix inequalities, Parallel distributed compensator
Full-Text [PDF 1048 kb]   (145 Downloads)    
Type of Study: Research | Subject: Fuzzy Systems
Received: 2019/10/28 | Accepted: 2021/01/24 | Published: 2021/08/2


XML   Persian Abstract   Print



Volume 7, Issue 2 (3-2021) Back to browse issues page